I was diagnosed with hepatitis B positive 18 months ago. My consultant told me that my condition is inactive and need no medication. Some months back, I was feeling hurt in my chest. I was later diagnosed with an ulcer. For some weeks now, I have been having pain around my chest, especially in the middle of my chest. Please tell me what is happening to me?
Welcome to icliniq.com.
You have been diagnosed with inactive hepatitis B. For that, I will request you to send me all your laboratory work so that a decision about the treatment can be taken. You are now having central chest pain, which looks like to due to an esophageal ulcer called esophagitis, and you may also be having some retrosternal burning with it. For this, I am prescribing some medications it will help you out in this pain. You need to take capsule Esomeprazole 40 mg one before breakfast and syrup Sucralfate 10ml TID. Both of these should be taken for two weeks, and let me know if you have no improvement.
EGD (esophagogastroduodenoscopy) if no improvement with medications.Differential diagnosis:
Capsule Esomeprazole 40 mg 1 before breakfast.
Syrup Sucralfate 10 ml TID before meals.
Avoid spicy foods.Regarding follow up:
Needs follow-up for HBV.
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. pain is mainly due to the stomach ulcer. Based on the location of the ulcer in the gastrointestinal tract, it can be classified into two types: One which causes severe pain after having food, which is typical of gastric ulcer. The second is a... Read fullWhat can be done to reduce chest and abdominal pain due to stomach ulcer?
.. description of your chest pain would have helped much, but as you reported your ECG is fine. I do not think it is related to any cardiac cause. If the chest pain develops after some physical activity you must get yourself a TMT (treadmill test) do... Read fullHelicobacter Pylori Infection and Homeopathy Treatment
To survive the acidic environment of the stomach, H ... s mucous lining and generate substances that neutralize the stomach acids ... But in some cases, the development of peptic ulcers causes gastritis ... These medicines st... Read full
Ask your health query to a doctor online?Ask a Medical Gastroenterologist Now